Alert archive / Florida / Special Marine Warnings in 2012
Special Marine Warning 21, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special marine warning at Mar 3, 2012, 3:39 PM EST. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2012, 3:39 PM EST (20:39 UTC)
- Expired
- Mar 3, 2012, 4:45 PM EST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
The radar
The Eglin Afb radar (KEVX), 128 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
973
WHUS52 KTAE 032039
SMWTAE
GMZ750-755-770-032145-
/O.NEW.KTAE.MA.W.0021.120303T2039Z-120303T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM CST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OVER GULF OF MEXICO
WATERS...
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM OVER GULF OF
MEXICO WATERS...
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM OVER GULF OF
MEXICO WATERS...
INCLUDING EMPIRE MICA WRECK...
* UNTIL 345 PM CST/445 PM EST/
* AT 336 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER FROM 15
NM WEST OF APALACHICOLA TO 50 NM SOUTHWEST OF EMPIRE MICA
WRECK...MOVING EAST AT 25 KNOTS.
THIS WARNING EXTENDS THE PREVIOUS SPECIAL MARINE WARNING FURTHER
TO THE EAST.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
CAPE SAN BLAS BY 345 PM EST...
APALACHICOLA BY 415 PM EST...
OVER EMPIRE MICA WRECK BY 425 PM EST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 2890 8608 2908 8628 2909 8629 2957 8595
2987 8535 2981 8530 2969 8530 2973 8511
2972 8500 2978 8492 2980 8494 2979 8489
2981 8490 2982 8485 2973 8489 2987 8461
2987 8454 2927 8516 2877 8582
TIME...MOT...LOC 2038Z 277DEG 27KT 2981 8525 2893 8619
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special marine warning went out at Mar 3, 10:37 AM EST, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 3, 10:37 AM EST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EST Sat Mar 3 2012
.MESOSCALE UPDATE...
Broken QLCS continues to evolve ahead of the primary cold front
across our area. The synoptic cold front appears to stretch from
near Americus, GA to near Dothan, AL to near Destin, FL as of 15z.
The northern end of the QLCS has pushed out ahead of the main cold
front and stretches from near Tifton to Lake Seminole to just west
of Panama City.
The warm sector out ahead of the main QLCS appears to be a
relatively homogeneous environment that is in favorable parameter
space for supercell thunderstorms. Modifying the 12z TAE sounding
for the current observation at the airport (74/69) yields roughly
1700 j/kg of CAPE with no CINH when lifting a surface parcel. This
is also assuming no erosion to the elevated mixed layer around
700-600mb. If forced ascent along and ahead of the cold front has
moistened and cooled that layer, actual instability could be
closer to 2000 j/kg. This is noteworthy given that low stratus has
failed to clear out over the Florida Panhandle yet. In fact, even
prior to the slight destabilization this morning the environment
was already supportive of low-topped supercells with transient
circulations. We have received several reports of damage and
possible tornadoes already this morning, primarily with discrete
supercells that managed to stay just ahead of the primary line.
Therefore, if we get some partial clearing from Panama City and
Apalachicola River NE to near Tallahassee over the next few hours
it is likely that the environment would only become more favorable
for tornadic supercells. This will be closely monitored as we move
into the early afternoon hours. Our local 4km WRF-ARW has hinted
for the past several runs that we would see an increase in updraft
velocities and updraft helicities around 17-19z.
VWP Hodograph from the Tallahassee (TLH) radar has shown slight
increases in 0-1km shear and SRH over the past couple hours, now
up to 34 knots and 300 m^2/s^2 respectively.
We will also need to closely monitor the potential for echo
training along the cold front for any localized flash flooding,
but so far the QLCS has been progressive enough to keep rain rates
below flash flood guidance (more in the 60-80% of FFG range).
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 46 69 39 73 / 100 100 10 0 0
Panama City 76 47 68 46 72 / 100 100 10 0 0
Dothan 73 41 69 41 69 / 90 70 0 0 0
Albany 75 42 67 39 69 / 100 80 10 0 0
Valdosta 79 46 66 39 70 / 100 100 20 0 0
Cross City 79 51 64 36 73 / 70 90 30 0 0
Apalachicola 78 50 67 44 72 / 100 100 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
Houston.
GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-Lanier-
Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.
Fire Weather Watch Sunday afternoon for all zones.
FL...Fire Weather Watch from Sunday afternoon through Sunday evening
for all zones.
Flood Watch through late tonight for Calhoun-Coastal Bay-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Wakulla-
Gadsden-Inland Bay-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Wakulla-Jackson-Leon-Liberty-Madison-
Washington.
GM...Small Craft Advisory until 7 PM EST Sunday for all marine zones.
&&
LamersHazardous weather outlook, Mar 3, 5:26 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SAT MAR 3 2012 ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED TORNADO. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING. STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN OCCURRING LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Mar 3, 2:42 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN THOMASVILLE 30.84N 83.99W
03/03/2012 M5.00 INCH THOMAS GA OFFICIAL NWS OB
5 INCHES OF RAIN SINCE 9 AM.
&&
IRIS SYSTEMLocal storm report, Mar 3, 2:53 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND DMG 1 E MADISON 30.47N 83.40W
03/03/2012 MADISON FL TRAINED SPOTTER
SEVERAL TREES AND POWERLINES DOWN NEAR MADISON.
&&
CAMPLocal storm report, Mar 3, 2:54 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND DMG LEE 30.42N 83.30W
03/03/2012 MADISON FL TRAINED SPOTTER
TREE ON HOUSE IN LEE.
&&
CAMPLocal storm report, Mar 3, 2:55 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TORNADO 1 W LAKELAND 31.04N 83.08W
03/03/2012 UNK LANIER GA PUBLIC
EXTENSIVE ROOF DAMGE TO THE HOSPITAL. OUT
BUILDINGS HAVE DAMAGE. NO POWER AND GAS
LEAK.
&&
IRIS SYSTEMSpecial weather statement, Mar 3, 3:00 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST SAT MAR 3 2012
FLZ014-015-017>019-026>028-114-115-118-127-128-032100-
LEON FL-MADISON FL-INLAND TAYLOR FL-INLAND JEFFERSON FL-INLAND GULF
FL-COASTAL TAYLOR FL-COASTAL JEFFERSON FL-COASTAL WAKULLA FL-COASTAL
GULF FL-COASTAL FRANKLIN FL-INLAND FRANKLIN FL-INLAND WAKULLA
FL-LIBERTY FL-
300 PM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
JEFFERSON...LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA COUNTIES...
* UNTIL 400 PM EST/300 PM CST/
AT 255 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
MONTICELLO TO CRAWFORDVILLE TO 22 MILES SOUTHEAST OF BLOUNTSTOWN TO
PORT ST. JOE...MOVING EAST AT 35 MPH.
PEOPLE IN THESE AREAS SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 2972 8532 2981 8531 2986 8535 2987 8538
2982 8540 2984 8543 2988 8539 2987 8536
2989 8537 3022 8501 3036 8462 3046 8397
3041 8338 3013 8380 3012 8409 3005 8453
2967 8525
TIME...MOT...LOC 1959Z 272DEG 32KT 3042 8395 3019 8433
3016 8484 2983 8521
08-LAMERSLocal storm report, Mar 3, 3:16 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 1 E MARIANNA 30.77N 85.22W
03/03/2012 JACKSON FL PUBLIC
DITCHES OVERFLOWING WATER INTO A HOME.
&&
IRIS SYSTEMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:43 PM EST | Tornado Warning | TAE | Jackson | 32 min |
| Mar 2, 11:16 PM EST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more | 10 hr |
| Mar 2, 11:16 PM EST | Marine Dense Fog Advisory | TAE | 9 hr | |
| Mar 3, 3:40 AM EST | Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 14 hr |
| Mar 3, 3:40 AM EST | Rip Current Statement | TAE | Bay, Walton | 11 hr |
| Mar 3, 3:51 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 3, 4:30 AM EST | Small Craft Advisory | TAE | 18 hr | |
| Mar 3, 7:34 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 26 min |
| Mar 3, 8:01 AM EST | Special Marine Warning | TAE | 32 min | |
| Mar 3, 8:05 AM EST | Special Marine Warning | TAE | 55 min | |
| Mar 3, 8:13 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 32 min |
| Mar 3, 8:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 39 min |
| Mar 3, 8:27 AM EST | Severe Thunderstorm Warning | TAE | Walton, Washington | 48 min |
| Mar 3, 8:48 AM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 27 min |
| Mar 3, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 33 min |
| Mar 3, 9:16 AM EST | Tornado Warning | TAE | Gadsden, Jefferson, Leon, Liberty | 44 min |
| Mar 3, 9:54 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 36 min |
| Mar 3, 9:57 AM EST | Tornado Warning | TAE | Gadsden, Leon, Liberty | 48 min |
| Mar 3, 10:16 AM EST | Tornado Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 29 min |
| Mar 3, 10:43 AM EST | Tornado Warning | TAE | Gadsden | 32 min |
| Mar 3, 11:09 AM EST | Areal Flood Advisory | TAE | Jackson, Walton, Washington | 3 hr |
| Mar 3, 11:13 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 11:28 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 12:04 PM EST | Areal Flood Advisory | TAE | Calhoun, Gadsden, Jackson, Jefferson, Leon, Liberty | 3 hr |
| Mar 3, 12:22 PM EST | Flash Flood Warning | TAE | Bay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more | 4 hr |
| Mar 3, 1:29 PM EST | Flash Flood Warning | TAE | Gadsden, Jackson | 3 hr |
| Mar 3, 1:56 PM EST | Special Weather Statement | TAE | Gulf, Leon, Liberty | 64 min |
| Mar 3, 2:03 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 27 min |
| Mar 3, 2:10 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 50 min |
| Mar 3, 2:20 PM EST | Areal Flood Advisory | TAE | Leon | 115 min |
| Mar 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 47 min |
| Mar 3, 2:53 PM EST | Special Marine Warning | TAE | 52 min | |
| Mar 3, 3:00 PM EST | Special Weather Statement | TAE | Gulf, Jefferson, Liberty, Wakulla | 60 min |
| Mar 3, 3:02 PM EST | Wind Advisory | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 5 hr |
| Mar 3, 3:13 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor | 62 min |
| Mar 3, 4:24 PM EST | Special Weather Statement | TAE | Franklin, Wakulla | 51 min |
| Mar 3, 4:57 PM EST | Special Marine Warning | TAE | 93 min | |
| Mar 3, 5:29 PM EST | Gale Warning | TAE | 17 hr | |
| Mar 3, 5:29 PM EST | Small Craft Advisory | TAE | 26 hr | |
| Mar 3, 5:38 PM EST | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 10 hr |
| Mar 2, 8:27 PM EST | Special Weather Statement | TAE | Calhoun, Early | 48 min |
| Mar 2, 9:02 PM EST | Tornado Warning | TAE | Early | 28 min |
| Mar 2, 9:03 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early | 27 min |
| Mar 2, 9:15 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 10 min |
| Mar 2, 10:52 PM EST | Special Weather Statement | TAE | Dougherty | 38 min |
| Mar 2, 11:26 PM EST | Special Weather Statement | TAE | Lee | 49 min |
| Mar 3, 12:24 AM EST | Severe Thunderstorm Warning | TAE | Baker, Miller | 36 min |
| Mar 3, 12:43 AM EST | Special Weather Statement | TAE | Baker, Dougherty | 47 min |
| Mar 3, 7:18 AM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 42 min |
| Mar 3, 7:42 AM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Mar 3, 8:20 AM EST | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 40 min |
| Mar 3, 8:29 AM EST | Tornado Warning | TAE | Decatur, Grady, Mitchell | 31 min |
| Mar 3, 9:13 AM EST | Tornado Warning | TAE | Ben Hill, Irwin, Tift | 32 min |
| Mar 3, 10:36 AM EST | Tornado Warning | TAE | Brooks, Thomas | 24 min |
| Mar 3, 10:59 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 31 min |
| Mar 3, 11:31 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 29 min |
| Mar 3, 11:48 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 27 min |
| Mar 3, 12:16 PM EST | Special Weather Statement | TAE | Brooks | 29 min |
| Mar 3, 12:23 PM EST | Tornado Warning | TAE | Brooks, Lowndes | 37 min |
| Mar 3, 12:34 PM EST | Flash Flood Warning | TAE | Baker, Decatur, Early, Miller, Seminole | 3 hr |
| Mar 3, 12:45 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 30 min |
| Mar 3, 12:53 PM EST | Tornado Warning | TAE | Berrien, Cook, Lanier, Lowndes | 37 min |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 62 min |
| Mar 3, 1:34 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more | 3 hr |
| Mar 3, 4:11 PM EST | Areal Flood Advisory | TAE | Lowndes | 3 hr |
| Mar 3, 4:29 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 83 min |
| Mar 2, 7:20 PM EST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 25 min |
| Mar 2, 7:53 PM EST | Special Weather Statement | TAE | Houston | 37 min |
| Mar 2, 8:30 PM EST | Special Weather Statement | TAE | Houston | 30 min |
Nearby
Special Marine Warnings in Florida, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.